# SDR SWAA2021051325889

- Difficulty date: January 9, 2020
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 41,675 hours, 28,432 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skate Angle
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE STA 1016 TO 1128; LBL 14.5; LH VERTICAL FIN CLOSER SKATE ANGLE HAS CHAFING DAMAGE. / REMOVED AND CUT DAMAGE; REPAIRED I/A/W SRM 53-80-71-2R-6 REPAIR 6 AT EXTERNAL FUSELAGE STA 1016 TO 1128 LBL 14.5 L/H VERTICAL FIN CLOSER SKATE ANGLE.
